# SDR SWIA2020010947579

- Difficulty date: November 18, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017595
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 BEAM BETWEEN RBL9 AND LBL9 CORRODED ACROSS THE TOP, MARKED (C-CHECK) RO 01/07/2020  REMOVED CORROSION ON TOP OF FS280.00 BEAM (FLOOR ANGLE) BETWEEN RBL9 AND LBL9, FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW F.S.280.00 BEAM FILLER ANGLE P/N 600-34017-595 BETWEEN APPROX LBL20.75 AND RBL 20.75 IN REF DWG, CRJ200 SRM. SEE CONTINUATION FOR DETAILS. COMPLIED WITH TAST CARD.
